Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 36, NWS Quad Cities, IA

April 2, 2007Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 2, 2007, 11:21 PM CDT for Stephenson County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2007, 11:21 PM CDT (04:21 UTC)
Expired
Apr 3, 2007, 12:15 AM CDT
In force
54 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Stephenson County, IL

The radar

The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 030421
SVRDVN
ILC177-030515-
/O.NEW.KDVN.SV.W.0036.070403T0421Z-070403T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1121 PM CDT MON APR 2 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEPHENSON COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1215 AM CDT.

* AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY 6 MILES WEST OF LENA...OR ABOUT 17
  MILES WEST OF FREEPORT...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LENA AROUND 1130 PM CDT...
  WINSLOW AROUND 1135 PM CDT...
  CEDARVILLE AROUND 1145 PM CDT...
  6 MILES NORTH OF DAKOTA AROUND 1150 PM CDT...
  6 MILES NORTH OF ROCK CITY AND 6 MILES NORTH OF DAVIS AROUND
  MIDNIGHT CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4250 8992 4230 8992 4231 8941 4250 8941

$$

MCCLURE
2 follow-up statements
000 
WWUS53 KDVN 030432
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1132 PM CDT MON APR 2 2007

ILC177-030515-
/O.CON.KDVN.SV.W.0036.000000T0000Z-070403T0515Z/
STEPHENSON IL-
1132 PM CDT MON APR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR STEPHENSON COUNTY...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR WADDAMS GROVE...OR ABOUT 15
MILES NORTHWEST OF FREEPORT...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINSLOW AND MC CONNELL AROUND 1140 PM CDT...
  BUENA VISTA AROUND 1145 PM CDT...
  ONECO AND ORANGEVILLE AROUND 1150 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN IOWA.

LAT...LON 4250 8992 4230 8992 4235 8974 4250 8958

$$

MCCLURE
000 
WWUS53 KDVN 030517
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1216 AM CDT TUE APR 3 2007

ILC177-030526-
/O.EXP.KDVN.SV.W.0036.000000T0000Z-070403T0515Z/
STEPHENSON IL-
1216 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR STEPHENSON COUNTY EXPIRES AT
1215 AM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED 
TO EXPIRE.

HOWEVER...STRONG THUNDERSTORMS WILL PERSIST OVER THE PREVIOUSLY
WARNED AREA FOR THE NEXT COUPLE OF HOURS. THE STORMS WILL BE CAPABLE
OF PRODUCING PEA TO DIME SIZE HAIL...STRONG GUSTY WINDS UP TO
50 MPH AND VERY HEAVY RAIN. SOME LOCATIONS WILL SEE REPEATED 
DEVELOPMENT ENHANCING RAINFALL AMOUNTS AND THE POTENTIAL FOR 
FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN IOWA.

LAT...LON 4250 8992 4230 8992 4235 8974 4250 8958

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:15 PM CDT, 8 hours 6 minutes earlier.

Area forecast discussion, Apr 2, 3:15 PM CDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT MON APR 2 2007

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING CYCLOGENESIS PROCESS ONGOING OVER
NORTHWEST KS...WITH MAIN WEST-TO-EAST ALIGNED FRONTAL BOUNDARY
QUASI-STATIONARY ACRS FAR NORTHERN MO INTO CENTRAL IL. LOW TO MID 50
SFC DPTS POOLED ALONG AND ESPECIALLY SOUTH OF THIS FEATURE...WITH
BETTER DPT TONGUE PUSHING 60 DEGREES OR HIGHER NOSING UP THROUGH
CENTRAL OK. SFC PRESSURE FALL MAX WAS NOTED OVER SOUTHEAST NEB INTO
NORTHEAST KS AND NORTHWEST MO...WITH FALLS AXIS CONTINUING ACRS
NORTHERN MO ALONG THE BOUNDARY. W/V IMAGERY WAS INDICATING LARGE
MULTI-CENTER VORT COMPLEX ROLLING IN FROM THE PACIFIC NORTHWEST AND
ACRS ID AND THE NORTHERN ROCKIES ATTM...WITH A LEAD PIECE OVER SD.

&&

.SHORT TERM...TONIGHT AND TUESDAY...STRENGTHENING LLJ AND MOISTURE
FEED FROM THE WESTERN GULF TO CONTINUE TO IMPINGE UPON FAVORABLE
CONVECTIVE SPAWNING GROUNDS THIS EVENING OVER THE SOUTHEAST NEB/KS
BORDER INTO SOUTHWEST IA AND NORTHWEST MO. IMPRESSIVE LLJ VEERING TO
THE SOUTHWEST AND INCREASING TO 45-50 KTS WILL BE AN OPTIMUM THTA-E
FEED AND CONVERGENCE MECHANISM TO SUPPORT RESULTANT MCS...DEVELOPED
FROM THE UPSTREAM ACTIVITY INITIATION...AS IT PROPAGATES
EASTWARD INTO THE CWA BY MIDNIGHT AND BEYOND. POTENTIAL OF SOME
WIDELY SCATTERED ACTIVITY POPPING UP IN THE SOUTHWESTERN CWA JUST
NORTH OF THE MAIN WARM FRONT FROM LATE AFTERNOON THRU 02Z OR SO...BUT
MAIN SHOW APPEARS TO BE SHAPING UP TO TAKE PLACE AFTER 03Z. BOTH
THE GFS AND ESPECIALLY THE NAM ADVERTISE IMPRESSIVE ELEVATED SUPPORT
AS STORMS ARRIVE OR DEVELOP INTO THE LOCAL FCST AREA AFTER MID
EVENING...WITH MID LEVEL INSTABILITY...MID LEVEL CAPES UP TO AT
LEAST 1K J/KG AND LOW TO MID LEVEL SHEAR VALUES. EVEN WITH FCST
SOUNDINGS SUGGESTING WBZS AND FREEZING LEVELS ON THE HIGH END...
MUCH THERE FOR STORM STRENGTH TO SUPPORT LARGE HAIL WITH ELEVATED
ACTIVITY. PREVIOUS SHIFTS UP TO GOLF BALL SIZE HAIL ESTIMATE WITH
THE STRONGEST CELLS STILL ON TARGET. MAIN WARM FRONT VCNTY AND STORM
POTENTIAL FOR SOME DOWNWARD SFC REACH/BOUNDARY LAYER ROOTING AND THUS
WIND POTENTIAL THERE FROM 03Z TO 07Z...BEFORE H9-H85 INVERSION
INTENSIFIES. SHEAR ALONG AND JUST NORTH OF WARM FRONT ALSO COULD
SUPPORT AN ISOLATED TORNADO SOUTH OF I80 CORRIDOR IN SOUTHEAST IA
THROUGH 06Z-07Z OR SO. LOOKING AT 12Z MODEL INITIATION...PREFER THE
NAM AND TO SOME EXTENT THE UKMET/S FURTHER SOUTH MAIN SFC LOW
PROPAGATION INTO SOUTH CENTRAL-SOUTHEAST IA BY 12Z TUE...AS
OPPOSED TO THE FURTHER NORTH GFS DUE TO EXPECTING MAIN
CONVECTIVE SYSTEM ALONG AND NORTH OF THE I80 CORRIDOR AND ITS
STRENGTH/POTENTIAL COLD POOL RETARDING WARM FRONT PUSH TO THE NORTH.
BEST SFC BASED/DEEP CONVECTIVE INDICES ACTUALLY OCCUR OVER THE
SOUTHEAST THIRD OF THE DVN CWA FROM 12Z-19Z TUE EVEN ON FURTHER
SOUTH NAM. THUS A SECOND WAVE OF A MORE SFC BASED STORM ACTIVITY
WHICH COULD BE SEVERE...A GOOD BET OVER THE SOUTHERN CWA TUE MORNING
THROUGH AT LEAST MIDDAY. MAY BE STRAIGHT LINE WIND POTENTIAL OVER
60 MPH OVER WEST CENTRAL BY MID TUE MORNING. WILL HOLD OFF ON FLASH
FLOOD WATCH FOR NOW...BUT LOCALLY HEAVY RAINFALL TONIGHT OF OVER AN
INCH A VERY REAL POSSIBILITY...ESPECIALLY ALONG AND NORTH OF I80.
THUS SOME COUNTIES/CEDAR...CLINTON...IOWA...JOHNSON...LINN...
MUSCATINE AND SCOTT/THAT HAVE A LOWER FFG OF 1-2 INCHES EVEN THROUGH
6 HRS AT RISK OF SOME FLOODING BY EARLY TUE MORNING. EXPECT TEMPS
TONIGHT NOT TO DROP OFF MUCH FROM EVENING VALUES...AND RISE OVER
THE SOUTHERN THIRD OF THE CWA AFTER MIDNIGHT WHEN MAIN WARM FRONT
MAKES ITS PUSH NORTH.

AFTER LOW PASSAGE TUE AFTERNOON...FCST SOUNDINGS INDICATING UNIFORM
WIND ALIGNMENT AND OPTIMUM SFC TRANSFER POTENTIAL...AND SIGNS OF A
TROP-FOLD UNDER H5 MB...SUPPORT STRONG WEST-NORTHWEST WINDS POSSIBLY
TO ADVISORY CRITERIA BY LATE AFTERNOON. EXPECT TEMP DROP-OFF AFTER
MIDDAY HIGHS.    ..12..

.LONGER TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
STORM SYSTEM WILL BE EXITING THE CWA TUESDAY NIGHT WITH STRONG
PRESSURE GRADIENT AND TREMENDOUS CAA IN ITS WAKE.  MODELS HOLD LOW
LEVEL RH OVER THE NRN CWA MOST OF THE NIGHT SUPPORTING THE MENTION
OF RN/SN SHOWERS TUESDAY EVENING THEN SN SHOWERS AFTER MIDNIGHT. DRY
ADIABATIC LAPSE RATES FROM SURFACE TO ABOVE 900 MB WILL ALLOW FOR
EFFICIENT MIXING OF STRONG LOW LEVEL WINDS TO THE SURFACE THROUGH
THE NIGHT AND EXPECT TO SEE GUSTS UP TO 40 MPH AT TIMES. WITH THE
STRONG CAA OVERNIGHT WENT WITH THE COLDER GUIDANCE FOR MINS...
THINKING THAT THE MODELS ARE STILL ON THE WEAK SIDE. DRY AND COLD
CONDITIONS WILL BE IN PLACE FOR WEDNESDAY THROUGH THURSDAY WITH
REGION BETWEEN STRONGER CYCLONIC FLOW TO THE EAST AND SURFACE RIDGE
OVER THE PLAINS.  WINDS SHOULD CONTINUE TO BE GUSTY THOUGH...WITH
MODELS KEEPING H8 WINDS AROUND 40KTS OVER THE AREA AND GOOD DAYTIME
MIXING EXPECTED WITH STEEP LOW LEVEL LAPSE RATES.

THURSDAY THROUGH MONDAY...REGION WILL BE LOCKED INTO A COLD PATTERN
WITH UPPER LOW SETTLING IN OVER ONTARIO AND QUEBEC AND RIDGE IN
PLACE OVER THE ROCKIES.  CYCLONIC FLOW AROUND THE CANADIAN VORTEX
WILL FUNNEL LOW LEVEL COLD AIR INTO THE CENTRAL U.S. THROUGH THE
PERIOD.  THE GFS AND ECMWF BOTH SHOW H8 TEMPS AS LOW AS -12C WELL
INTO THE MID MS VALLEY BY MID TO LATE WEEK WITH THE GFS AS LOW AS
-16C BY SATURDAY.  HAVE GONE WITH TEMPS WELL BELOW NORMAL FOR EARLY
APRIL WITH LOWS IN THE UPPER TEENS AND LOW 20S NORTH TO MID 20S
SOUTH FOR THURSDAY THROUGH SATURDAY AND HIGHS GENERALLY IN THE UPPER
30S AND 40S.  AT THIS POINT IT LOOKS LIKE THE PERIOD SHOULD BE
DRY...BUT THE GFS AND ECMWF DO SHOW SOME S/W ENERGY MOVING DOWN THE
RIDGE TO THE WEST THURSDAY AND AGAIN FRIDAY NIGHT.  IT APPEARS THAT
THESE FEATURES WILL STAY FAR ENOUGH WEST TO KEEP THE PCPN OUT OF THE
MID MS VALLEY.  COLD AIR PROGGED TO MOVE EAST BY LATE IN THE WEEKEND
AND HAVE BROUGHT TEMPS BACK CLOSER TO NORMAL FOR SUNDAY AND MONDAY.
..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

12/DLF
Hazardous weather outlook, Apr 2, 7:25 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT MON APR 2 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
725 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE WEATHER OUT
FOR NEARLY ALL OF IOWA...NORTHERN MISSOURI...AND PARTS OF NORTHERN
ILLINOIS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE EVENING...AND
CONTINUE OVERNIGHT. AT THIS TIME...THE PRIMARY THREAT APPEARS TO BE
LARGE HAIL...POSSIBLY UP TO THE SIZE OF GOLFBALLS. HOWEVER...DAMAGING
WINDS ARE ALSO POSSIBLE AND AN ISOLATED TORNADO CANNOT BE RULED OUT.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN LOCALIZED
FLOODING.

FLOODING CONTINUES ALONG PARTS OF THE IOWA AND WAPSIPINICON RIVERS
DUE TO RAINFALL OVER THE PAST TWO WEEKS. HIGH WATER LEVELS WILL
CONTINUE ALONG PARTS OF THE ROCK...CEDAR...IOWA...AND MISSISSIPPI
RIVERS. ADDITIONAL RAINFALL OVER THE NEXT TWO DAYS MAY WORSEN THE
FLOODING AND HIGH WATER LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...A STRONG COLD FRONT WILL PRODUCE THUNDERSTORMS INTO THE
EARLY AFTERNOON HOURS BEFORE MOVING EAST.  SIGNIFICANT DRY AND COLD
AIR ALOFT WILL WILL RESULT IN FAVORABLE CONDITIONS FOR SOME OF THE
STRONGEST STORMS TO REACH SEVERE LEVELS WITH LARGE HAIL POSSIBLY
REACHING UP TO THE SIZE OF GOLF BALLS THE PRIMARY RISK.  LOCATIONS
MOST SUSCEPTIBLE FOR SEVERE WEATHER TUESDAY WILL BE EAST OF A
FREEPORT TO QUAD CITIES TO KEOSAUQUA LINE.  INTERESTED INDIVIDUALS
SHOULD MONITOR THIS PRODUCT FOR FURTHER UPDATES ON THE RISK AND
LOCATION OF ANY HAZARDOUS AND SEVERE WEATHER FOR THIS EVENT.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR THE EXTREME
SOUTHEAST SECTIONS OF OUR FORECAST AREA TUESDAY.

TUESDAY NIGHT AND WEDNESDAY...STRONG NORTHWEST WINDS OF 25 MPH TO
OVER 40 MPH ARE EXPECTED BEHIND THE COLD FRONT.  A WIND ADVISORY MAY
BE NEEDED FOR AN EXTENDED PERIOD OF TIME DUE TO HIGH WINDS.

FLOODING ON MANY AREA RIVERS WILL CONTINUE THROUGH THE PERIOD. PLEASE
SEE LOCAL HYDROLOGIC PRODUCTS AND STATEMENTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED FROM MID TO LATE EVENING INTO
TUESDAY.

05/08/NICHOLS

In the hours before

Local storm report, Apr 2, 10:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             JESUP                   42.48N 92.07W
04/02/2007  E0.25 INCH       BUCHANAN           IA   LAW ENFORCEMENT

&&

TAS
Local storm report, Apr 2, 10:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             COGGON                  42.28N 91.53W
04/02/2007  E0.50 INCH       LINN               IA   CO-OP OBSERVER

&&

TAS
Local storm report, Apr 2, 10:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1058 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             ANDREW                  42.15N 90.59W
04/02/2007  E0.88 INCH       JACKSON            IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Apr 2, 11:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             2 S RYAN                42.32N 91.48W
04/02/2007  E0.88 INCH       DELAWARE           IA   EMERGENCY MNGR

            RELAYED REPORT.

&&

MIKEZ
Local storm report, Apr 2, 11:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1113 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             4 W COGGON              42.28N 91.61W
04/02/2007  E0.50 INCH       LINN               IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Apr 2, 11:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1115 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             CENTER POINT            42.19N 91.78W
04/02/2007  U0.25 INCH       LINN               IA   BROADCAST MEDIA

            HAIL COVERING THE GROUND - SIZE UNKNOWN

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:17 PM CDTSevere Thunderstorm WarningDVNJo Daviess58 min
Apr 3, 2:42 AM CDTFlash Flood WarningDVNJo Daviess6 hr
Apr 3, 2:08 PM CDTWind AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more26 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.